# SDR DHL2004802006

- Difficulty date: June 16, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: ID6303
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK ASSY WITH SERVICABLE UNIT IAW MM 33-50-1.  OPS CHECK, P/N OFF 5708458-505, S/N ID6303, P/N ON 5708458-505, S/N 117J.
